# SDR AALA202110255943

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 71,173 hours, 28,143 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Mount
- Condition: Leaking
- Location: Apu Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES EVENT AT CRUISE. MAINTENANCE FOUND THE PACKINGS ON THE APU OIL HEATER (AALA202110252331) AND THE APU STARTER MOTOR MOUNT(AALA202110255943) LEAKING AND REPLACED THEM PER AMM 49-96-51 AND AMM 49-42-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.
